Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 115, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 13, 2009, 5:10 AM CDT for Conecuh County, Escambia County, Alabama. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2009, 5:10 AM CDT (10:10 UTC)
- Expired
- Apr 13, 2009, 5:46 AM CDT
- In force
- 36 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Conecuh County, AL, Escambia County, AL
The radar
The Mobile radar (KMOB), 129 km from the middle of the area, began a volume at 10:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 5:15 AM CDT | HAIL 1.75 | Wallace, AL | |
| Apr 13, 5:25 AM CDT | HAIL 0.75 | 2 N Brewton, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 2:33 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.2 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1755 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 406 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 131010 SVRMOB ALC035-053-131115- /O.NEW.KMOB.SV.W.0115.090413T1010Z-090413T1115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 510 AM CDT MON APR 13 2009 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CONECUH COUNTY IN SOUTH CENTRAL ALABAMA... CENTRAL ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA... THIS INCLUDES THE CITY OF BREWTON... * UNTIL 615 AM CDT * AT 506 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS OVER 60 MPH. THESE STORMS WERE ALONG A LINE EXTENDING FROM 16 MILES SOUTH OF MONROEVILLE TO 16 MILES WEST OF BREWTON...MOVING EAST AT 30 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... LENOX...WALLACE...I65 AND AL 41 AND FOSHEE BY 515 AM CDT... OSAKA BY 520 AM CDT... I65 AND CR 6...POLLARD AND APPLETON BY 525 AM CDT... KEEGO BY 530 AM CDT... CASTLEBERRY BY 535 AM CDT... VERY HEAVY RAINFALL IS OCCURRING WITH THESE STORMS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AS WELL AS PONDING OF WATER ON AREA ROADWAYS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. REMEMBER...TURN AROUND AND DONT DROWN DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY ON THE LOWEST FLOOR OF A STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A ROOM SUCH AS A CLOSET OR BATHROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT MONDAY MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. LAT...LON 3143 8687 3101 8689 3101 8736 3137 8732 TIME...MOT...LOC 1009Z 266DEG 25KT 3130 8724 3104 8731 $$
2 follow-up statements
000
WWUS54 KMOB 131026
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
526 AM CDT MON APR 13 2009
ALC035-053-131115-
/O.CON.KMOB.SV.W.0115.000000T0000Z-090413T1115Z/
ESCAMBIA AL-CONECUH AL-
526 AM CDT MON APR 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR SOUTH CENTRAL CONECUH AND EASTERN ESCAMBIA COUNTIES...
AT 526 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS OVER 60 MPH. THESE STORMS WERE ALONG
A LINE EXTENDING FROM I65 AND CR 6 TO APPLETON TO BREWTON...OR ALONG
A LINE EXTENDING FROM 13 MILES NORTH OF BREWTON TO 6 MILES NORTH OF
BREWTON TO BREWTON...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
CASTLEBERRY AND ROCK HILL BY 535 AM CDT...
NYMPH BY 545 AM CDT...
THIS IS A DANGEROUS STORM IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT MONDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
LAT...LON 3141 8688 3103 8689 3110 8723 3133 8720
TIME...MOT...LOC 1026Z 261DEG 31KT 3128 8711 3119 8709
3111 8710
$$000
WWUS54 KMOB 131046
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
546 AM CDT MON APR 13 2009
ALC035-053-131054-
/O.CAN.KMOB.SV.W.0115.000000T0000Z-090413T1115Z/
ESCAMBIA AL-CONECUH AL-
546 AM CDT MON APR 13 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CONECUH AND
EASTERN ESCAMBIA COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CONECUH COUNTY...WESTERN COVINGTON COUNTY AND NORTHEASTERN ESCAMBIA
COUNTY IN SOUTH CENTRAL ALABAMA...UNTIL 615 AM CDT
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT MONDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
LAT...LON 3141 8688 3103 8689 3110 8723 3133 8720
TIME...MOT...LOC 1044Z 261DEG 31KT 3130 8693 3121 8691
3113 8692
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 5:01 AM CDT, 9 minutes earlier.
Area forecast discussion, Apr 13, 5:01 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
501 AM CDT MON APR 13 2009
.SHORT TERM...(TODAY THROUGH TONIGHT)A LARGE BAND OF SHOWERS AND
THUNDERSTORMS CONTINUE TO MOVE SLOWLY TO THE EAST AT AROUND 20
MPH...WITH A FEW EMBEDDED STRONG TO SEVERE THUNDERSTORMS MOVING
NORTHEAST AT 40 TO 50 MPH. A TORNADO WATCH #148 REMAINS IN EFFECT
FOR MOST OF THE COUNTY WARNING AREA THIS MORNING UNTIL 10:00 AM.
THIS SLOW MOVING LINE OF SHOWERS AND STORMS HAS A HISTORY OF
PRODUCING 4 TO 7 INCHES OF RAIN OVERNIGHT AS IT MOVED THROUGH AREAS
OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA. THIS LINE WILL
CONTINUE MOVING EASTWARD THROUGHOUT THE DAY WITH LIKELY TO
CATEGORICAL POPS SHIFTING EAST OF I-65. WENT A FEW DEGREES BELOW
GUIDANCE DUE TO CLOUDY SKIES THROUGHOUT THE DAY AND RAIN-COOLED AIR
MASS IN PLACE. 70+ POPS THIS EVENING WILL BE SOUTHEAST OF THE LINE
FROM ANDALUSIA TO ORANGE BEACH AL...WITH THE PRECIPITATION TAPERING
OFF TO ISOLATED ACROSS OUR WESTERN ZONES. SKIES WILL ALSO BEGIN TO
CLEAR FROM WEST TO EAST AFTER MIDNIGHT. /22
FOR TUESDAY THROUGH WEDNESDAY...AS A LOBE OF ENERGY SWINGS AROUND THE
BASE OF THE UPPER LOW OVER THE WESTERN OHIO RIVER VALLEY...THE FRONT
WHICH PASSED MONDAY NIGHT IS MOVED SOUTHEAST OF THE AREA...WITH A
DRIER AIRMASS MOVING OVER THE AREA. GFS MOS IS MAINTAINING A SMALL
CHANCE OF PRECIP AFTER 12Z TUESDAY...WHILST THE NAM HAS IT EAST OF THE
FA. LOOKING AT THE GFS QPF...THE 0.01 ISOPLETH IS WELL EAST OF THE
FA...SO HAVE LEANED TOWARDS THE NAMS MET MOS FOR THE MORNING PRECIP
TUESDAY MORN.
THE REST OF THE SHORT TERM IS DRY WITH SKIES CLEARING TUESDAY AS
SURFACE HIGH PRESSURE OVER THE PLAINS MEANDERS SLOWLY EASTWARD...TO
OVER THE MISS RIVER VALLEY BY WEDNESDAY MORN. REASON FOR THE SLOW
MOVEMENT IS THE SLOW EASTWARD PROGRESSION OF THE UPPER RIDGE OVER THE
PLAINS...AS AN UPPER SYSTEM ORGANIZES OVER THE NORTHWESTERN CONUS AND
SLIDES SOUTH ALONG THE EAST COAST TUESDAY INTO WEDNESDAY.
.LONG TERM...(WEDNESDAY NIGHT ON)AS THE WESTERN SYSTEM BEGINS TO
MEANDER EASTWARD LATE WEDNESDAY INTO WEDNESDAY NIGHT...UPPER AND LOW
LEVEL HIGH PRESSURE WORKS ITS WAY SLOWLY EAST. LOW LEVEL FLOW OFF THE
GULF SETS UP OVER THE SOUTHERN PLAINS WEDNESDAY NIGHT THROUGH
THURSDAY...WITH GFS ADVERTISING SHOWERS OF SOME DECENT SIGNIFICANCE
APPROACHING WESTERN BORDER OF THE FA FRIDAY NIGHT INTO SATURDAY AS
SOME ENERGY SWINGS AROUND THE SOUTH SIDE OF THE NOW WESTERN CENTRAL
PLAINS UPPER LOW. ECMWF IS A BIT MORE EASTWARD WITH THE QPF THIS
FIRST ROUND. SO IS THE ENSEMBLE MEAN...SO HAVE SPREAD PRECIP INTO
WESTERN ZONES FRIDAY INTO FRIDAY NIGHT.
AS THE MAIN DYNAMICS FROM THE UPPER LOW MOVE TOWARDS THE FA SATURDAY
INTO SATURDAY NIGHT...ANOTHER ROUND OF PRECIP IS EXPECTED LATER
SATURDAY THROUGH SUNDAY AHEAD OF A FRONT EXPECTED TO MOVE ACROSS THE
FA SUNDAY NIGHT. GUIDANCE IS ADVERTISING SOME WRAP-AROUND PRECIP OVER
THE NORTHERN HALF OF THE FA AFTER THE FRONTAL PASSAGE...SO HAVE
CONTINUED THE PRECIP INTO THE COMING WEEK.
&&
.AVIATION...IFR CEILING CONDITIONS EXPECTED THROUGH
MOST OF THE DAY...WITH A FEW STRONG THUNDERSTORMS WITH GUSTY WINDS
AND HEAVY RAIN OCCURRING NEAR OR OVER THE TAF SITES. THE
PRECIPITATION AND CLOUDS WILL CLEAR THE AREA FROM WEST TO
EAST...MAINLY AFTER MIDNIGHT. A MODERATE SOUTH SURFACE WIND WILL
BECOME MOSTLY NORTHWEST BY LATE TONIGHT. /22
&&
.MARINE...A WARM FRONT WILL CONTINUE TO MOVE NORTH OF THE COASTAL
WATERS TODAY WITH STRONG SOUTHERLY WINDS AROUND 20 KNOTS EXPECTED
THROUGHOUT THE DAY. SHOWERS AND THUNDERSTORMS WILL INCREASE OVER THE
MARINE AREA TODAY...WITH SOME THUNDERSTORMS BECOMING STRONG WITH
WIND GUSTS IN EXCESS OF GALE FORCE. A COLD FRONT WILL APPROACH THE
COASTAL WATERS FROM THE NORTHWEST THIS EVENING AND THE MOVE ACROSS
THE COASTAL WATERS AFTER MIDNIGHT. WINDS BECOME NORTHWESTERLY BEHIND
THE FRONT LATE TONIGHT AND DIMINISH SLIGHTLY DURING THE DAY ON
MONDAY BEFORE INCREASING AGAIN MONDAY EVENING THROUGH EARLY TUESDAY
MORNING. THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 10:00 AM
TUESDAY. THE STRONG NORTHWESTERLY WILL SUBSIDE TUESDAY AS HIGH
PRESSURE BUILDS INTO THE REGION. WINDS BECOME EASTERLY ON THURSDAY
AND INCREASE THROUGH FRIDAY AS A LOW PRESSURE SYSTEM ADVANCES ACROSS
THE PLAINS. /22
&&
.FIRE WEATHER...DRIER AND SLIGHTLY COOLER AIR WILL MOVE OVER THE AREA
BEHIND A FRONT EXPECTED TO MOVE ACROSS THE FA MONDAY NIGHT INTO
TUESDAY. RH LEVELS IN THE CURRENT PACKAGE APPEAR TO BE LOW ENOUGH TO
WARRANT A WATCH FOR FL ZONES FOR TUESDAY AFTERNOON...SO WILL BE
ISSUING ONE. THE REST OF THE WEEK WILL SEE SEASONABLY WARM
TEMPS...WITH THE NORTHERLY LOW LEVEL FLOW SLOWLY TRANSITIONING TO
SOUTHEASTERLY BY FRIDAY. NEXT ROUND OF PRECIP IS EXPECTED TO MOVE
OVER THE AREA LATER IN THE COMING WEEKEND INTO THE COMING WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 76 56 71 47 76 / 80 50 00 00 00
PENSACOLA 74 59 73 52 75 / 90 60 00 00 00
DESTIN 73 61 71 54 72 / 90 90 05 00 00
EVERGREEN 76 56 70 46 74 / 90 40 00 00 00
WAYNESBORO 80 53 70 40 75 / 40 50 00 00 00
CAMDEN 77 55 69 45 75 / 70 50 05 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM NOON TUESDAY TO 7 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM TUESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&
22/16Hazardous weather outlook, Apr 12, 9:44 PM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 944 PM CDT SUN APR 12 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-131800- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 944 PM CDT SUN APR 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA... .DAY ONE...TONIGHT AND MONDAY. A LINE OF THUNDERSTORMS WILL MOVE ACROSS SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA THROUGH THE LATE EVENING HOURS AND INTO THE EARLY MORNING HOURS ON MONDAY. NUMEROUS THUNDERSTORMS ARE EXPECTED TO BE ONGOING ACROSS SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FROM 3 AM ON THROUGH MONDAY AFTERNOON...WITH ADDITIONAL SCATTERED THUNDERSTORMS DEVELOPING OVER SOUTHEAST MISSISSIPPI IN THE AFTERNOON AS A COLD FRONT ADVANCES INTO THE AREA. THROUGH 3 AM THE GREATER RISK FOR SEVERE STORMS WILL BE FOR AREAS ALONG AND WEST OF THE INTERSTATE 65 CORRIDOR...THEN THE GREATER RISK FOR SEVERE STORMS SHIFTS GENERALLY EAST OF THE INTERSTATE 65 CORRIDOR AFTER 3 AM AND ON THROUGH MONDAY AFTERNOON. THROUGHOUT THIS PERIOD...SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. THERE IS ALSO THE POTENTIAL THAT ISOLATED TORNADOES COULD ALSO FORM WITH THE SEVERE STORMS. SOUTHEASTERLY WINDS AT 20 TO 25 KNOTS WILL BECOME SOUTHERLY THROUGH MONDAY MORNING. THE STRONG SOUTHERLY WINDS AND ROUGH SEAS TO NEAR 7 FEET OFFSHORE WILL CREATE A HAZARD FOR SMALL CRAFT OPERATORS. IN ADDITION...THE STRONG SOUTHERLY WINDS AND LARGE SPRING TIDES WILL MAINTAIN A HIGH RISK FOR DEADLY RIP CURRENTS IN THE SURF ZONE AT AREA BEACHES. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH FRIDAY. A COLD FRONT WILL MOVE EAST ACROSS THE CENTRAL GULF COAST REGION LATE MONDAY NIGHT WITH A DRIER AIRMASS MOVING IN ACROSS THE REGION. WINDS ACROSS THE MARINE AREA WILL SHIFT TO THE NORTHWEST FOLLOWING THE COLD FRONTAL PASSAGE. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED LATE MONDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER OPERATIONS MAY BE REQUIRED TONIGHT AND DURING THE DAY ON MONDAY.
In the hours before
Local storm report, Apr 12, 11:43 PM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1143 PM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL THOMASVILLE 31.91N 87.74W
04/12/2009 E0.25 INCH CLARKE AL PUBLIC
&&Local storm report, Apr 13, 12:17 AM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1217 AM CDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM TSTM WND DMG THOMASVILLE 31.91N 87.74W
04/12/2009 CLARKE AL EMERGENCY MNGR
12 TO 15 TREES DOWN ALONG GATES DRIVE NEAR HWY 5.
1122 PM HAIL THOMASVILLE 31.91N 87.74W
04/12/2009 E0.75 INCH CLARKE AL EMERGENCY MNGR
MULTIPLE REPORTS OF DIME TO PENNY SIZE HAIL IN
THOMASVILLE.
&&
CACERESLocal storm report, Apr 13, 12:41 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1241 AM CDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG FULTON 31.79N 87.73W
04/12/2009 CLARKE AL FIRE DEPT/RESCUE
TREES DOWN NEAR HWY 43 AND SKYLINE ROAD. BROKEN GAS LINE
DUE FROM UPROOTING OF TREES.
&&
CACERESLocal storm report, Apr 13, 1:05 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
105 AM CDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM FLASH FLOOD FULTON 31.79N 87.73W
04/13/2009 CLARKE AL EMERGENCY MNGR
THE FIRE DEPT AND POST OFFICE IN FULTON ARE REPORTED
FLOODED. WATER IS COVERING THE RAILROAD TRACKS NEAR
FULTON.
&&
CACERESLocal storm report, Apr 13, 3:08 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
308 AM CDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 AM FLASH FLOOD WAYNESBORO 31.67N 88.65W
04/13/2009 WAYNE MS LAW ENFORCEMENT
SEVERAL ROADS ARE FLOODED IN WAYNESBORO. ALSO WATER
COVERS PORTIONS OF OLD HWY 45.
0249 AM FLASH FLOOD RICHTON 31.35N 88.94W
04/13/2009 PERRY MS LAW ENFORCEMENT
SEVERAL ROADS ARE REPORTED FLOODED IN RICHTON. WATER
COVERS SEVERAL COUNTY ROADS INCLUDING HWY 42.
&&
CACERESThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 9:51 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 39 min |
| Apr 12, 10:12 PM CDT | Tornado Warning | MOB | Choctaw | 33 min |
| Apr 12, 10:32 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 58 min |
| Apr 12, 10:34 PM CDT | Tornado Warning | MOB | Choctaw, Clarke | 41 min |
| Apr 12, 11:17 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Washington, Wilcox | 58 min |
| Apr 13, 12:06 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Wilcox | 39 min |
| Apr 13, 12:55 AM CDT | Flash Flood Warning | MOB | Choctaw, Clarke, Washington | 3 hr |
| Apr 13, 2:15 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 45 min |
| Apr 13, 2:35 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 40 min |
| Apr 13, 2:52 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 53 min |
| Apr 13, 3:00 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 45 min |
| Apr 13, 3:50 AM CDT | Flash Flood Warning | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 3 hr |
| Apr 13, 4:16 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 29 min |
| Apr 13, 4:36 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 39 min |
| Apr 13, 4:44 AM CDT | Tornado Warning | MOB | Escambia | 21 min |
| Apr 13, 5:42 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 33 min |
| Apr 13, 6:27 AM CDT | Severe Thunderstorm Warning | MOB | Covington | 33 min |
| Apr 13, 6:56 AM CDT | Severe Thunderstorm Warning | MOB | Covington | 24 min |
| Apr 13, 7:05 AM CDT | Special Marine Warning | MOB | 40 min | |
| Apr 13, 7:12 AM CDT | Flash Flood Warning | MOB | Baldwin, Conecuh, Covington, Escambia, Mobile | 3 hr |
| Apr 13, 7:33 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 42 min |
| Apr 13, 8:26 AM CDT | Special Marine Warning | MOB | 49 min | |
| Apr 13, 8:35 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 40 min |
| Apr 13, 9:10 AM CDT | Severe Thunderstorm Warning | MOB | Covington | 50 min |
| Apr 13, 9:20 AM CDT | Flash Flood Warning | MOB | Covington, Escambia | 115 min |
| Apr 13, 9:37 AM CDT | Special Marine Warning | MOB | 83 min | |
| Apr 13, 9:53 AM CDT | River Flood Warning | MOB | Escambia | 5 days |
| Apr 13, 10:41 AM CDT | Special Marine Warning | MOB | 79 min | |
| Apr 13, 11:30 AM CDT | River Flood Warning | MOB | Mobile | 23 hr |
| Apr 13, 12:01 PM CDT | Special Marine Warning | MOB | 119 min | |
| Apr 13, 2:03 PM CDT | River Flood Warning | MOB | Covington, Escambia | 50 hr |
| Apr 13, 2:15 PM CDT | Special Marine Warning | MOB | 2 hr | |
| Apr 13, 4:12 PM CDT | Special Marine Warning | MOB | 2 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.